Get your Health question answered in 3 easy steps

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it dangerous to give 2 doses of Ibuprofen to baby?

I accidentally gave my 8 month old ibuprofen two hours early. She is 17 lbs and I gave her 1.25 ml only four hours a part instead of 6. She has an ear infection and RSV and I thought I was giving her Tylenol the second time but instead gave her two doses of ibprofen. She fell asleep. Should I be worried?
Tue, 17 Apr 2018
Report Abuse
Question is related to
Drug/Medication ,   ,   ,  
General & Family Physician 's  Response
Hi. Nothing to worry this is just one time and nothing will happen. Your baby has fallen asleep not because of ibuprofen so calm down. Hope you find my answer helpful.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am 35 weeks pregnant and had a healthy check up today, I have been taking ibuprofen a few times a week for a few weeks after running out of Tylenol and somehow missed the fact that Ibuprofen is dangerous. I always took 600 mg and took my last dose about an hr ago, very worried about baby s heart etc, please advise

doctor1 MD

I HAD BEEN TAKING 400 MG OF IBUPROFEN AT ABOUT AN HOUR AFTER H.S. WITH A NAGGING PAIN IN MY RIGHT HEEL. ALMOST IMMEDIATELY I FELL INTO A DEEP SLEEP WITH VIVID DREAMS BUT AWAKENED SPONTANEOUSLY AFTER ABOUT 90 MINUTES OF PAINLESS SLEEP. I WAS STILL SLEEPY AND FELL BACK INTO A SOMEWHAT LIGHTER SLEEP. I AM A 93 Y/O RETIRED PHYSICIAN IN FAIRLY GOOD HEALTH FOR MY AGE AND NOW A PATIENT IN A REHAB FACILITY. THIS MORNING I AWAKENED ABOUT 3 AM. REQUESTED another dose, but was refused mainly because I was taking Eliquis and there was too much danger of massive hemorrhage. In view of the absence of side effects with the dose I took the evening before, was I just lucky? Please advise. Thank you Harry Brickman MD

doctor1 MD

Hi my 7 & 1/2 mo. Old daughter was recently diagnosed with a benign form of the measles. Long story short. She s beyond miserable, & I would like to find her some relief. Here s a list of medications she s currently taking. Ibuprofen 100mg per 5 ml dosage is 3.75 ml every 8 hrs. I recently stopped giving her Tylenol. I was alternating between Tylenol and ibuprofen. She has a better reaction with just using the ibuprofen. I ve been giving Pedialyte freezer pops, and diluted Pedialyte (a small amount about 2 oz. Total per day; for 2 days now) With permission from Dr today I just started 1/4 tbs of Q-Dryl 3 times daily. She s now had her 2nd dose, and I m very pleased to say it s worked wonders; not just for her skin but for her irritability as well..I ve given her Aveeno (baby oatmeal) 30 min. soaks in room temp. water. Followed with Aveeno baby lotion. Saline (nasal spray) 2 sprays before meals, and 2 sprays at bedtime. Any who, my question is; can I use Caladryl on her rash spots? I ve used the calamine lotion in her already earlier today. It said 6 mo. or older was safe (she loved it) but in the Caladryl days under 2 yrs ask a Dr. So here I am. I would just call her Dr normally, but it s a quarter till midnight. I really do appreciate you taking the time to read my novel, although I said I would keep things short. -thank you April :)

Recent questions on  Antipyretic

doctor1 MD

My 1 year old baby is suffering from high fever 104F. We have given him calpol but it was not decreasing. When we consulted a pediatrician he suggested to give Meftal-P..but some of my friends suggested me not to give Meftal as it has bad effect on kidney...but, already i started the dosage....kindly advice me....waiting for your kind reply...."

doctor1 MD

Hi, my girlfriend has a kidney infection. and she's been on antibiotics since saturday afternoon. She's been running a fever for the last 10 hours that's been steadily climbing to 39 degrees celcius. She has a headache, her kidney pain isn't going away, and she feels confused. She's also taken tylenol with no effect. Are there other complications? Should she go to the emergency?

doctor1 MD

Back in Sep. 2009 my doc told me that I had hepatitis A, recently my OB/GYN ran some blood work on me at 36 weeks pregnant and the test showed that I had my liver enzymes at 300 what do you think it is doctor? Also yesterday after drinking some Tylenol for my headache I began to have that familiar pain on my upper abdomine especially on the right side ,again today I took some advil again for a headache and abit after I got the same pain. Is it possible to have Hepatitis A, B, or C?

doctor1 MD

hi doc..i had cold last week and its was cured after dat i had cough fever and thick sputum and my throat was blocked ...i consulted a doc and she gave me tylenol clarithromycin and cough cyrup...its 5 days now..now i feel too much salty taste in sputum...sometime i feel dyspnea and very weak..my xray is normal..wat is d problem doc?

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...